# SDR FDEA201605201695

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: RAM142927
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BILGE AT STATION 879 FRAME FLOOR SUPPORT ANGLE, BETWEEN LONGERON 52 & LBL 24 IS CORRODED.  R & R FLOOR SUPPORT IN REF TO SRM 51-31-01, VOL 2.
